# SDR ABXA9801145

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Fitting
- Part number: 49125402
- Condition: Cracked
- Location: Rt Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT PYLON BULKHEAD AT STATION 965 INBOARD ATTACH FITTING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-1 AND 51-30-5.
